# SDR JGV2002F00007

- Difficulty date: July 23, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N828CA
- Make and model: Lear 45LEAR
- Aircraft serial: 159
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Seat Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(TSO TABS ON CABIN BELTS)  LOW GRADE IN USED FOR TSO INFORMATION, CABIN SEAT BELTS, RUBS OFF TOO EASY, CAN NOT READ TSO INFORMATION.  (PAC-SCI BELTS)
